UNIGE document Scientific Article
previous document  unige:99789  next document
add to browser collection
Title

On the integrability of N = 2 Landau-Ginzburg models. A graph generalization of the Yang-Baxter equation

Authors
Gómez, César
Sierra, German
Published in Physics Letters. B. 1993, vol. 319, no. 1-3, p. 125-131
Abstract The study of the integrability properties of the N = 2 Landau-Ginzburg models leads naturally to a graph generalization of the Yang-Baxter equation which synthesizes the well-known vertex and RSOS Yang-Baxter equations. A non-trivial solution of this equation is found for the t2 perturbation of the A-models, which turns out to be intimately related to the Boltzmann weights of a chiral-Potts model.
Identifiers
Full text
Structures
Citation
(ISO format)
GÓMEZ, César, SIERRA, German. On the integrability of N = 2 Landau-Ginzburg models. A graph generalization of the Yang-Baxter equation. In: Physics Letters. B, 1993, vol. 319, n° 1-3, p. 125-131. https://archive-ouverte.unige.ch/unige:99789

27 hits

5 downloads

Update

Deposited on : 2017-11-29

Export document
Format :
Citation style :